Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 30 June 2008

Weyl's Type Theorems for Quasi-Class A Operators

M.H.M. Rashid, M.S.M. Noorani & A.S. Saari

Journal of Mathematics and Statistics, Volume 4, Issue 2, pp. 70–74 · doi.org/10.3844/jmssp.2008.70.74

7,221 accesses4,226 downloads2 citations (Crossref)Metrics
Cite Check for updates

Abstract

A variant of Weyl theorem for a class of quasi-class A acting on an infinite complex Hilbert space were discussed. If the adjoint of T is a quasi-class A operator, then the generalized a-Weyl holds for f(T) , for every function that analytic on the spectrum of T. The generalized Weyl theorem holds for a quasi-class A was proved. Also, a characterization of the Hilbert space as a direct sum of range and kernel of a quasi-class A was given. Among other things, if the operator is a quasi-class A, then the B-Weyl spectrum satisfies the spectral theorem was characterized.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2008 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Rashid, M., Noorani, M. & Saari, A. (2008). Weyl's Type Theorems for Quasi-Class A Operators. Journal of Mathematics and Statistics, 4(2), 70–74. https://doi.org/10.3844/jmssp.2008.70.74

Licence
© Science Publications
Issue
Volume 4, Issue 2
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Weyl's Type Theorems for Quasi-Class A OperatorsJournal of Mathematics and Statistics · Volume 4, Issue 2 · pp. 70–74 · © Science PublicationsDownload